# SDR DALA13008023274

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON BEAM FR 67-68 Y765 AFT PAX CABIN.  REPLACED BEAM Y765 LOC FR 67 TO FR 70 AND FASTENER IN AFT PAX CABIN IAW SRM A320 51-72-11.
